Ask an expert
Question

15 Jan 2006

Cortizone - side effects.
I have been using cortizone , but stopped about 2 months ago. I gained 5 kg and really suffer to lose it. I am on a healthy diet - more or less Weigh Less formula. How long does it take to get out of your system and is there something that I can do to help it on ? My length is only 1.5 m, so 5 kg too much is a lot too much. My clothes do not fit me !
Answer 412 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Penny,
Cortisone usually lets you pick up water retention rather than weight but long term use can cause weight gain too. YOu have to get your metabolism up - try using a low carb diet like Sure Slim's and ensure that you exercise for 20 min daily.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9364 votes
No
67% - 19337 votes
Vote